Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On entire functions defined by a Dirichlet series


Author: F. Sunyer i Balaguer
Journal: Proc. Amer. Math. Soc. 11 (1960), 621-623
MSC: Primary 30.56
MathSciNet review: 0122970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.56

Retrieve articles in all journals with MSC: 30.56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0122970-6
PII: S 0002-9939(1960)0122970-6
Article copyright: © Copyright 1960 American Mathematical Society